# SDR CALA2019110301891

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57533030006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKS AT RBL 13.24 BETWEEN STA 360 AND 400 MKD DOT 60-113 REF AAR NR 99849922 REMOVED DAMAGED FLOOR INTERCOSTAL AT STA 360-400 RBL 13-24 IAW B 737-800 SRM 51-40-02, LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-05, INSTALLED NEW INTERCOSTAL AT STA 360 400 RBL 13-24 IAW B737-800 SRM 51-40-02 AND DWG 143A5400
